# SDR ASAA1057901

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 12,696 hours, 3,703 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 120635857
- Condition: Failed
- Location: Fuel Tank
- Part time: 12,696 hours, 3,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NR 1 FUEL TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT AT FLIGHT ALTITUDE 34 000.  DIVERSION TIME 87 MINUTES.  PERFORMED FIM TASK 28 22 00 810 803.  REMOVED AND REPLACED NR 1 TANK AFT FUEL BOOST PUMP PER MM 28 22 41 00 801.  OPS CHECK NORMAL PER MM 28 22 41 710 801.
